RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yul'metov, R R

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:103
Abstract pages:341
Full texts:196

http://www.mathnet.ru/eng/person39103
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/306750

Publications in Math-Net.Ru
1996
1. R. R. Yul'metov, “A canonical lift of a linear connection in principal Fréchet bundles”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 2,  73–81  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:2 (1996), 69–77
1995
2. V. E. Fomin, R. R. Yul'metov, “Linear connections and geodesic curves on Fréchet manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 7,  78–90  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:7 (1995), 78–90
1994
3. R. R. Yul'metov, “A linear connection on a Fréchet manifold”, Tr. Geom. Semin., 22 (1994),  122–133  mathnet  mathscinet  zmath
1991
4. R. R. Yul'metov, “The Neifel'd connection on a Grassmannian manifold of Banach type”, Tr. Geom. Semin., 21 (1991),  124–135  mathnet  mathscinet  zmath
1989
5. R. R. Yul'metov, “On the Neifel'd connection on a Grassmannian manifold of Banach type”, Tr. Geom. Semin., 19 (1989),  133–136  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021